Join the 'Sanctura' group to help and get support from people like you.
We found 12 questions associated with the 'Sanctura' topic.
Posted 29 Jan 2013 by • 1 answer
My insurance is insisting that I discontinue Oxybutynin which has served me well for many years and is already a generic, and begin taking Santura.
Posted 11 May 2012 by • 1 answer
How does this drug affect weight? What are the main side affects?
Posted 9 Nov 2011 by • 2 answers
I went to get my meds refilled. When I found out that my insurance will not cover the cost, I asked how much. When they told me the price, I said no thanks. I will suffer with my incontanence. Can I secure some help for this drug besides paying $550?
Posted 27 Oct 2010 by • 2 answers
My wife started on vesicare and took for three days, !st day stomach pain and burning, 2nd day - same as 1st day but with throat burning and mild swelling 3rd day- Same as 1st and 2nd day with mouth, tongue, and lips burning and severly red gum with black splotches. Stopped taking, saw urologest 2 ...
Posted 3 Dec 2010 by • 2 answers
... taking it a week ago since there was no improvement. I began taking Metformin this week for Type II Diabetes. I noticed on the 2nd day that the symptoms for over active bladder have disappeared. I am scheduled for Percutaneous Tibial Nerve Stimulation on Tuesday. Should I cancel this procedure ...
Sanctura - I am on Santura for an overactive bladder and I also wear a fentyl patch for my back pain
Posted 24 Sep 2010 by • 1 answer
... all I do is sleep. Is the Santura reacting with my patch?
Posted 2 Mar 2010 by • 1 answer
I take care of an elderly man that has just started taken Sanctura XR 60mg cap. I don't see a difference in his usage of using the bathroom.
Posted 14 Jul 2010 by • 2 answers
Have a problem of going to bathroom and not emptying out and put on over active bladder when I can'?
Posted 8 Apr 2010 by • 1 answer
I have a problem urnitiang and the doc put me on versicare which I had a bad reaction and now he has me on sanctura xr which is also giving me a bad reaction. Has anyone out there been put on these meds for having a problem of going every 30 to 60 minutes and not empty the bladder and then was put ...
Posted 22 Jan 2010 by • 3 answers
I have suffered from chonic pain for 26 years, symptoms of UTI's but no infection, doctors have been baffled, been through batteries of testing, including numerous CAT scans in which I was told that may cause me cancer! Finally, I am being told that this may be Interstitial Cystitis and to try ...
Posted 16 Mar 2010 by • 1 answer
After discontinuing the use of Sanctura, my hands and feet have started swelling. I didn't know if this might be something caused by no longer using Sanctura.
Posted 8 Oct 2009 by • 1 answer
have verified by picture it is Sanctura. only comes in 20 mg tablets.